Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Bundle gerbes and moduli spaces
Author: Bouwknegt, P.
Varghese, M.
Wu, S.
Citation: Journal of Geometry and Physics, 2012; 62(1):1-10
Publisher: Elsevier Science BV
Issue Date: 2012
ISSN: 0393-0440
Statement of
Peter Bouwknegt, Varghese Mathai and Siye Wu
Keywords: Index bundle grebe; Caloron bundle grebe; Moduli spaces
Rights: © 2011 Elsevier B.V. All rights reserved.
RMID: 0020115624
DOI: 10.1016/j.geomphys.2011.08.005
Grant ID:
Description (link):
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.